# SDR SWAA2022030425684

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROWN STRINGER BS380+13 S-3R DEFORMED LOWER FLANGE. / REMOVED DAMAGE FROM STRINGER LOWER FLANGE AT BS 380 + 13 STR 3R AND INSTALLED REPAIR IAW 737-700 SRM 53-00-03-2R-3.
